# SDR DXTA200601572

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 6,578 hours, 4,012 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Computer
- Part number: 7022090901
- Part serial: 00090445
- Condition: Faulty
- Location: Fuel System
- Part time: 824 hours, 545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL230 IN SMOOTH FLYING CONDITION THE LEFT WING VENTED FUEL.  T/S YAW DAMPENING SYSTEM AND FOUND YSAC B FAILING.  REMOVED AND REPLACED YSAC WITH A REPAIRED UNIT.  OPERATIONAL CHECKS SATISFACTORY IAW CE 750 MM 27-24-01.
